| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: d-evolutfx-2329: lot number: 0012580928; product type: 0195 - heart valves medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced to the aortic annulus.The valve was partially deployed in that it was positioned 3 millimeter's (mm) from the aortic annulus.During deployment an infold was noted.Subsequently, the valve was recaptured and removed from the patient's body.A new valve and dcs were then utilized to complete the procedure.No patient complications were reported as a result of this event.